Alert archive / Wisconsin / Small Craft Advisories in 2012
Small Craft Advisory 68, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Sep 21, 2012, 3:35 PM CDT. It took effect at Sep 22, 2012, 7:08 AM CDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Sep 21, 2012, 3:35 PM CDT (20:35 UTC)
- In effect from
- Sep 22, 2012, 7:08 AM CDT
- Expired
- Sep 22, 2012, 11:00 PM CDT
- In force
- 16 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
989 WHUS73 KMKX 212035 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 335 PM CDT FRI SEP 21 2012 ...BRISK NORTHWEST WINDS SATURDAY... .NORTHWEST WINDS WILL INCREASE TOMORROW BEHIND EXITING LOW PRESSURE. SHOULD SEE GUSTS TO SMALL CRAFT ADVISORY LEVELS BY LATE MORNING...LASTING INTO THE EVENING HOURS. THE OFFSHORE NATURE OF THE WINDS WILL GENERALLY KEEP WAVES FROM GETTING VERY HIGH...WITH THE HIGHEST WAVES TOWARD OPEN WATERS. LMZ643>646-220445- /O.NEW.KMKX.SC.Y.0068.120922T1400Z-120923T0400Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 335 PM CDT FRI SEP 21 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 11 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 11 PM CDT SATURDAY. * WINDS: NORTHWEST AT 15 TO 25 KNOTS...WITH GUSTS AS HIGH AS 30 KNOTS. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
6 follow-up statements
325 WHUS73 KMKX 220241 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 941 PM CDT FRI SEP 21 2012 ...BRISK NORTHWEST WINDS SATURDAY... .NORTHWEST WINDS WILL INCREASE SATURDAY BEHIND EXITING LOW PRESSURE. WIND GUSTS SHOULD REACH SMALL CRAFT ADVISORY LEVELS BY LATE MORNING...LASTING INTO THE EVENING HOURS. THE OFFSHORE NATURE OF THE WINDS WILL GENERALLY KEEP WAVES FROM GETTING VERY HIGH...WITH THE HIGHEST WAVES TOWARD OPEN WATERS. LMZ643>646-221045- /O.CON.KMKX.SC.Y.0068.120922T1400Z-120923T0400Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 941 PM CDT FRI SEP 21 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 11 PM CDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 11 PM CDT SATURDAY. * WINDS: NORTHWEST AT 15 TO 25 KNOTS...WITH GUSTS AS HIGH AS 30 KNOTS. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
974 WHUS73 KMKX 220817 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 317 AM CDT SAT SEP 22 2012 ...BRISK NORTHWEST WINDS TODAY... .NORTHWEST WINDS WILL INCREASE LATER THIS MORNING BEHIND EXITING LOW PRESSURE. WIND GUSTS SHOULD REACH SMALL CRAFT ADVISORY LEVELS BY LATE MORNING...LASTING INTO THE EVENING HOURS. THE OFFSHORE NATURE OF THE WINDS WILL GENERALLY KEEP WAVES FROM GETTING VERY HIGH...WITH THE HIGHEST WAVES TOWARD OPEN WATERS. LMZ643>646-221630- /O.CON.KMKX.SC.Y.0068.120922T1400Z-120923T0400Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 317 AM CDT SAT SEP 22 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 11 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 11 PM CDT THIS EVENING. * WINDS: NORTHWEST AT 15 TO 25 KNOTS...WITH GUSTS AS HIGH AS 30 KNOTS. * WAVES: INCREASING TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
507 WHUS73 KMKX 221208 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 708 AM CDT SAT SEP 22 2012 ...BRISK NORTHWEST WINDS TODAY... .NORTHWEST WINDS ARE EXPECTED BEHIND AN EXITING COLD FRONT. WIND GUSTS SHOULD REACH SMALL CRAFT ADVISORY LEVELS LASTING INTO THE EVENING HOURS. THE OFFSHORE NATURE OF THE WINDS WILL GENERALLY KEEP WAVES FROM GETTING VERY HIGH...WITH THE HIGHEST WAVES TOWARD OPEN WATERS. LMZ643>646-222015- /O.EXT.KMKX.SC.Y.0068.120922T1208Z-120923T0400Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 708 AM CDT SAT SEP 22 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM CDT THIS EVENING. * WINDS: NORTHWEST AT 15 TO 25 KNOTS...WITH GUSTS AS HIGH AS 30 KNOTS. * WAVES: INCREASING TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
464 WHUS73 KMKX 221435 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 935 AM CDT SAT SEP 22 2012 ...BRISK NORTHWEST WINDS TODAY... .NORTHWEST WINDS WILL CONTINUE TO INCREASE BEHIND AN EXITING COLD FRONT THIS MORNING. WIND GUSTS TO SMALL CRAFT ADVISORY LEVELS WILL LAST INTO THE EVENING HOURS. THE OFFSHORE NATURE OF THE WINDS WILL GENERALLY KEEP WAVES FROM GETTING VERY HIGH...WITH THE HIGHEST WAVES TOWARD OPEN WATERS. LMZ643>646-222245- /O.CON.KMKX.SC.Y.0068.000000T0000Z-120923T0400Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 935 AM CDT SAT SEP 22 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS EVENING. * WINDS: NORTHWEST AT 15 TO 25 KNOTS...WITH GUSTS AS HIGH AS 30 KNOTS. * WAVES: INCREASING TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
363 WHUS73 KMKX 222038 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 338 PM CDT SAT SEP 22 2012 ...BRISK NORTHWEST WINDS INTO THIS EVENING... .NORTHWEST WINDS WILL CONTINUE TO GUST TO SMALL CRAFT ADVISORY LEVELS INTO THE EVENING HOURS. THE OFFSHORE NATURE OF THE WINDS WILL GENERALLY KEEP WAVES FROM GETTING VERY HIGH...WITH THE HIGHEST WAVES TOWARD OPEN WATERS. LMZ643>646-230400- /O.CON.KMKX.SC.Y.0068.000000T0000Z-120923T0400Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 338 PM CDT SAT SEP 22 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS EVENING. * WINDS: NORTHWEST AT 15 TO 25 KNOTS...WITH GUSTS AS HIGH AS 30 KNOTS. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
085 WHUS73 KMKX 230319 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1019 PM CDT SAT SEP 22 2012 ...BRISK NORTHWEST WINDS DIMINISHING... .NORTHWEST WINDS WILL CONTINUE TO EASE WITH WAVES...HIGHER TOWARD OPEN WATERS...ALSO SUBSIDING. LMZ643>646-230430- /O.CON.KMKX.SC.Y.0068.000000T0000Z-120923T0400Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1019 PM CDT SAT SEP 22 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS EVENING. * WINDS: NORTHWEST EASING TO 10 TO 20 KNOTS. * WAVES: 3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 21, 3:28 PM CDT, 7 minutes earlier.
Area forecast discussion, Sep 21, 3:28 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 328 PM CDT FRI SEP 21 2012 .VERY SHORT TERM...TONIGHT AND SATURDAY. RAIN WILL WIND DOWN ACROSS THE FAR SOUTH THROUGH LATE AFTERNOON...WITH MAYBE A FEW LINGERING SHOWERS THROUGH THE EVENING AND INTO EARLY TONIGHT. FOCUS THEN TURNS TO VIGOROUS CLOSED UPPER LOW THAT WILL SWING DOWN THROUGH BROAD CYCLONIC FLOW TONIGHT. STRONG VORTMAX...DECENT Q-VECTOR CONVERGENCE...AND SOME UPPER DIVERGENCE IN LEFT EXIT REGION OF UPPER JET WILL LEAD TO FAIRLY GOOD LIFT. WILL BE RELATIVELY NARROW BAND OF PRECIP...SO A LITTLE CONCERNED WITH LOCATION OF HIGHEST POPS. BUT...MODELS COMING INTO BETTER AGREEMENT...SO FELT LIKE ENOUGH CONFIDENCE TO GO AS HIGH AS 90 PERCENT. PRECIP WILL EXIT QUICKLY FROM NORTHWEST TO SOUTHEAST TOMORROW MORNING...WITH DECREASING CLOUDS NOT LONG AFTER THAT. SOUNDINGS DO SHOW THERE WILL BE LINGERING CUMULUS DECK INTO THE AFTERNOON THAT COULD BE BROKEN AT TIMES. EVEN WITH SOME SUN...925 MB TEMPS ONLY EXPECTED TO BE AROUND 7C IN THE AFTERNOON...SO THINKING HIGHS IN THE MID TO UPPER 50S. WILL BE BREEZY IN THE AFTERNOON AS WELL...WITH GUSTS TO AROUND 30 MPH LIKELY. .SHORT TERM...SATURDAY NIGHT THROUGH MONDAY. PRIME CHALLENGE FOR THIS FORECAST PERIOD IS OVERNIGHT TEMPERATURES. BRISK LOW LEVEL NORTHWEST WINDS BEHIND VIGOROUS SHORT WAVE WHICH PASSES THROUGH SRN WI LATE TONIGHT AND SATURDAY MORNING USHERS COLDEST AIR OF THE SEASON IN FOR THE WEEKEND. 85H TEMPS FALL TO -2 TO -3C WHILE 925H FALL TO BETWEEN 0 TO 3C. NAM IS THE COLDEST WHILE ECMWF A FEW DEGREES WARMER AT 925H. LINGERING PRESSURE GRADIENT WL KEEP LOW LEVELS MORE MIXED IN EASTERN CWA SATURDAY NIGHT WHILE WINDS DIMINISH TO 3-5KTS FOR MUCH OF THE LATE NIGHT IN THE WEST. HENCE EXPECT COLDEST OVERNIGHT TEMPS IN THE UPPER 20S TO LOWER 30S...MAINLY BELOW FREEZING...IN THE WESTERN CWA...WHILE EASTERN AREAS WILL REMAIN AT OR A FEW DEGREES ABOVE FREEZING. IN ADDITION...WITH THERMAL TROF LINGERING OVER THE EAST...SOME CLOUDS MAY AFFECT THE EAST AT TIMES OVERNIGHT. ESPECIALLY WITH ANOTHER SHORT WAVE PASSING BY TO THE NORTH OF THE AREA. HENCE ISSUED FREEZE WATCH FOR WEST INCLUDING KMSN...WITH FROST ADVISORY MOST LIKELY NEEDED FOR MUCH OF THE EAST. COLD AIR WILL REMAIN ENTRENCHED OVER SOUTHERN WI ON SUNDAY WITH HIGH TEMPERATURES CLIMBING INTO THE MID 50S MOST AREAS. WITH LIGHT WINDS AND CLEAR SKIES EXPECTED SUN EVENING...TEMPERATURES WILL FALL OFF RAPIDLY BEFORE LEVELING OFF SOMEWHAT AS LOW LEVEL MIXING BEGINS AFT MIDNIGHT. HENCE ANOTHER NIGHT OF TEMPERATURES FALLING TO AROUND FREEZING MANY LOCATIONS IS EXPECTED WITH AREAS OF FROST. INCREASING WESTERLY WINDS BETWEEN THE DEPARTING HIGH PRESSURE AND COLD FRONT APPROACHING NORTHERN WI WL RESULT IN WARMER AIR BEING CARRIED INTO SOUTHERN WI ON MONDAY. .LONG TERM...MONDAY NIGHT THROUGH FRIDAY. THIS PERIOD SHOULD BE MOSTLY DRY WITH TEMPERATURES NEAR NORMAL AS WE MOVE TOWARD THE LAST DAYS OF SEPTEMBER. GFS AND ECMWF IN AGREEMENT ON CARRYING WEAK SURFACE FRONT ACROSS SOUTHERN WI LATER MON NIGHT INTO TUE. 00Z ECMWF SLIGHTLY SLOWER WITH ITS SOUTHWARD PROGRESSION DUE TO SLIGHTLY MORE WESTERLY FLOW ON TUESDAY. WITH FRONT SAGGING SOUTH DURING PEAK HEATING TUESDAY AFTERNOON AND A SLIGHT INCREASE IN LOW LEVEL RH...WL CONTINUE LOW POPS IN FAR SOUTH TUESDAY AFTN INTO THE EVENING...BUT MOST OF THE PRECIP WILL BE TO THE SOUTH OF IL BORDER AS DEEPER MOISTURE SURGES NORTHWARD TUE NGT AND WED. SURFACE FRONT SETS UP TO THE SOUTH OF WI FROM WEDNESDAY THROUGH FRIDAY WITH HIGH PRESSURE BUILDING INTO THE WESTERN GRLAKES AND UPPER MIDWEST. 00Z GFS HAD BEEN OUTLIER ON BRINGING MID-LEVEL SHORT WAVE ACROSS CENTRAL PLAINS INTO WI LATE IN THE WEEK. 12Z RUN HAS BACKED OFF ON THIS SOLUTION...BUT NOW LATEST DETERMINISTIC ECMWF SHOWING STRONGER WAVE AND ASSOCIATED QPF SPREADING INTO WI THU NGT AND FRI. DUE TO MODELS INCONSISTENCY...WL HOLD OFF ON INTRODUCING ANY PRECIP TO THE FORECAST FOR LATE IN THE WORK WEEK...BUT MAY NEED TO INTRODUCE IN LATER SHIFTS SHOULD CONCENSUS OCCUR. GFS 5 DAY 5H ANOMOLY SHOWS LARGE POSITIVE ANOMOLY MOVING ACROSS SOUTHERN CANADA LATER NEXT WEEK...WHICH SHOULD HELP IN KEEPING TEMPS CLOSE TO OR SLIGHTLY ABOVE NORMAL TO FINISH OFF THE MONTH. && .AVIATION /00Z TAFS/... RAIN WILL WIND DOWN ACROSS THE FAR SOUTH THROUGH LATE AFTERNOON... WITH MAYBE A FEW LINGERING SHOWERS THROUGH THE EVENING AND INTO EARLY TONIGHT. COULD SEE MVFR VSBYS BRIEFLY IN MODERATE RAINFALL...BUT OVERALL EXPECTING VFR TO CONTINUE INTO TONIGHT. ANOTHER SYSTEM WILL QUICKLY MOVE IN TONIGHT BEHIND THE CURRENT SHORTWAVE. EXPECT RAINFALL OVER MUCH OF THE AREA LATER TONIGHT INTO THE EARLY MORNING HOURS...WINDING DOWN BY MID MORNING. SOUNDINGS LOOK MORE MOIST IN THE LOW LEVELS THAN WITH THE CURRENT SYSTEM...SO THINKING MVFR CONDITIONS AREA MORE LIKELY AS THIS NEXT LOW MOVES THROUGH. && .MARINE... NORTHWEST WINDS WILL INCREASE TOMORROW BEHIND EXITING LOW PRESSURE. SHOULD SEE GUSTS TO 25 OR 30 KNOTS BY LATE MORNING...LASTING INTO THE EVENING HOURS. THUS WILL BE ISSUING A SMALL CRAFT ADVISORY THIS FORECAST PACKAGE FOR 14Z SAT MORNING TO 04Z LATE SAT EVENING. OFFSHORE NATURE OF WINDS WILL GENERALLY KEEP WAVES FROM GETTING VERY HIGH...WITH THE HIGHEST WAVES TOWARD OPEN WATERS. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...FREEZE WATCH 06Z/23 TO 13Z/23 WIZ046-056-057-062-063-067-068. LM...SMALL CRAFT ADVISORY 14Z/22 TO 04Z/23 LMZ643>646. && .CONFIDENCE... TONIGHT AND SATURDAY...MEDIUM TO HIGH. SATURDAY NIGHT...MEDIUM. SUNDAY...HIGH. SUNDAY NIGHT...MEDIUM. MONDAY AND MONDAY NIGHT...MEDIUM TO HIGH. TUESDAY AND TUESDAY NIGHT...MEDIUM. WEDNESDAY THROUGH FRIDAY...MEDIUM TO HIGH. VERY SHORT TERM/AVIATION/MARINE...DDV SHORT TERM/LONG TERM...MBK
Hazardous weather outlook, Sep 21, 2:53 PM CDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 253 PM CDT FRI SEP 21 2012 WIZ046-047-051-052-056>060-062>072-222000- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 253 PM CDT FRI SEP 21 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY A STRONG COLD FRONT WILL SWEEP ACROSS THE REGION ON SATURDAY LEAVING COLD TEMPERATURES IN ITS WAKE FOR SATURDAY NIGHT AND AGAIN SUNDAY NIGHT. LOWS IN THE UPPER 20S TO MIDDLE 30S WILL LIKELY LEAD TO FROST...AND POSSIBLY A HARD FREEZE AWAY FROM THE LAKE. A FREEZE WATCH HAS BEEN ISSUED FOR MUCH OF SOUTH CENTRAL WISCONSIN FOR LATER SATURDAY NIGHT WHERE THE COLDEST TEMPERATURES ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED IN THE NEXT WEEK. LMZ643>646-222000- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 253 PM CDT FRI SEP 21 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY BRISK NORTHWEST WINDS WILL DEVELOP BEHIND A DEPARTING COLD FRONT ON SATURDAY. THE BRISK WINDS WILL GRADUALLY DIMINISH SATURDAY NIGHT. A SMALL CRAFT ADVISORY HAS BEEN ISSUED FROM LATE MORNING SATURDAY INTO SATURDAY EVENING. AN ISOLATED WATERSPOUT IS POSSIBLE SATURDAY MORNING. A TIGHTENING PRESSURE GRADIENT AHEAD OF AN APPROACHING FRONT WILL RESULT IN WIND GUSTS APPROACHING SMALL CRAFT ADVISORY LEVELS MONDAY AND MONDAY EVENING. WWW.WEATHER.GOV/MKX MBK
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 21, 2:42 PM CDT | Freeze Watch | MKX | Columbia, Dane, Green, Iowa, Lafayette, Marquette and 1 more | 25 hr |
Nearby
Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.